My daughter feels sick to her stomach which is a side effect of vimpat, what can we do ?

Answers (3)

4 Aug 2012

Perhaps her doctor could give her something for it. Sometimes ginger ale or ginger itself helps nausea, and some saltines. If it is severe I would say talk to her doctor about it, he may know of something else for it.

Votes: +0

4 Aug 2012

Hello j smith. Possibly an adjustment to her dose. If thats possible. If not that then her dose be spaced apart to minimize the nausea. Best of wishes to you both, pledge

Votes: +2

6 Aug 2012

As previously suggested, check with her doctor. I have been on Vimpat for over a year now and have had nauseau at varying degrees. my doctor split my dose from 1 time a day, to a morning and a night dose. This helped yet I found I continue to need to eat at very consistent times and snack every two hours. I try to eat fruit, nuts and protein snacks. My family has been a big help with my regular eating schedule. Good luck to her and you.

Votes: +1
zbrosdad 3 Nov 2012

I've been on 400mg of Vimpat for about six months and I'm having increasing problems with just about constant stomach distress, frequent dizziness, shortness of breath, fatigue, and something that makes me feel like I'm having a heart attack yet responds to antacids. I suspect that these are Vimpat side effects but they may be from brain tumor reoccurring. I should get some insight into this in a few days after I get the results of my next MRI. The early morning fatigue was so bad that I arbitrarily split the AM 200 mg dosage in two which helped considerably. Any information about this situation would be really helpful.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Anxiety - My son is five and just stated prozac. He is saying his stomach hurts and feels sick and?

... sad. will this side effect go away or is there another med that may be easier on his stomach. He is also on prevacid and bethanchol for other ...

6 answers 18 Jan 2010

Paxil - When do the early side effects go way?

I have taken Paxil for the last 4 nights, and my anxiety feels worse. I'm sick to my stomach, dizzy, exhausted, can't eat, the thought of ...

2 answers 16 Aug 2011

Aviane - can sore throat and nausia be a side affect to this medication and do they go away after?

... you take them for awhile my daughter just started to take aviane today and she complained of feeling sick to her stomach and said her throat ...

1 answer 29 Aug 2013

When Taking vimpat does your weight matter?

My husband is currently on Vimpat, he has also lost 90 lbs would his dosage need lowered since he lost weight? We have noticed side effects lately ...

1 answer 7 Jul 2014

My daughter started on Abilify yesterday 2mg dose and by noon she said she was sick to her stomach?

and felt like there was something stuck in her throat and felt like she was going to throw up? She does have allergies and took a Benadryl in the ...

2 answers 12 days ago